Academic
Publications
Optimal learning rates for least squares regularized regression with unbounded sampling

Optimal learning rates for least squares regularized regression with unbounded sampling,10.1016/j.jco.2010.10.002,Journal of Complexity,Cheng Wang,Din

Optimal learning rates for least squares regularized regression with unbounded sampling   (Citations: 1)
BibTex | RIS | RefWorks Download
A standard assumption in theoretical study of learning algorithms for regression is uniform boundedness of output sample values. This excludes the common case with Gaussian noise. In this paper we investigate the learning algorithm for regression generated by the least squares regularization scheme in reproducing kernel Hilbert spaces without the assumption of uniform boundedness for sampling. By imposing some incremental conditions on moments of the output variable, we derive learning rates in terms of regularity of the regression function and capacity of the hypothesis space. The novelty of our analysis is a new covering number argument for bounding the sample error.
Journal: Journal of Complexity , vol. 27, no. 1, pp. 55-67, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: